Object

Title: The bistability of higher-order differences of discrete periodic signals

Co-author(s) :

Agarwal Ravi ; Benosman Ryad

Abstract:

A theorem on higher-order absolute differences taken from successive terms of bounded sequences is proved. This theorem establishes the property of bistability of such difference series and suggests a method for converting periodic discrete-time signals into the binary digital form based only on the computation of absolute differences.

Publisher:

Springer

Date of publication:

2014

Identifier:

oai:noad.sci.am:135989

DOI:

10.1186/1687-1847-2014-60

ISSN:

1687-1847

Language:

english

Journal or Publication Title:

Advances in Difference Equations

Volume:

60

Number:

1-9

URL:

click here to follow the link

Additional Information:

svrdn@yerphi.am

Affiliation:

Institute for Informatics and Automation Problems of NAS RA ; Texas A&M University ; Department of Mathematics ; University Pierre et Marie Curie-Paris ; Vision and Natural Computation Group, Vision Institute

Country:

Armenia ; USA ; France

Indexing:

WOS

Object collections:

Last modified:

May 3, 2021

In our library since:

Jul 28, 2020

Number of object content hits:

2

All available object's versions:

https://noad.sci.am/publication/149602

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information